MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRAPE,UNDERBUTTOCK,PCH,ST,20/CS

Medline Industries, LP MEDLINE; DRAPE,UNDERBUTTOCK,PCH,ST,20/CS
Catalog Number DYNJP6002
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the under buttocks drape with drainage pouch was leaking all over the floor.
 
Additional Manufacturer Narrative
The customer reported the under buttocks drape was leaking fluid at the sealed bottom of pouch; there was no impact to the patient or user, but towels were required to soak up the fluid on the floor and they could not accurately gauge how much fluid was drained from the patient.The photo was reviewed, samples from the local branch were reviewed, the contract manufacturer was sent the investigation form, and analysis of complaint data was performed; the samples from the branch were inspected and found to meet the product specifications, and medline was unable to duplicate the reported issue when the pouches were tested by putting fluid into them.Based on the results of the investigation the issue is confirmed, but without the sample medline is unable to determine the root cause of the leaking.The manufacturing investigation found that the machine for hot sealing the port was shut down for 3 to 5 minutes and that the worker did not warm up the machine after the power was restored, which may have caused poor seals around the port; based on the investigation results, no further actions are being taken at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRAPE,UNDERBUTTOCK,PCH,ST,20/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50613652
Report Number1417592-2026-32420
Device Sequence Number21476086
Product Code PUI
UDI-Device Identifier10080196739455
UDI-Public10080196739455
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP6002
Device Lot Number30524080044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown